Non-commutative symbolic coding

H...............H

Show simple item record

dc.contributor.author Kummerer, B.
dc.contributor.author Gohm, Rolf
dc.contributor.author Lang, T.
dc.date.accessioned 2008-12-08T10:15:02Z
dc.date.available 2008-12-08T10:15:02Z
dc.date.issued 2006
dc.identifier.citation Kummerer , B , Gohm , R & Lang , T 2006 , ' Non-commutative symbolic coding ' Ergodic Theory and Dynamical Systems , vol 26 , no. 5 , pp. 1521-1548 . , 10.1017/S0143385706000332 en
dc.identifier.issn 0143-3857
dc.identifier.other PURE: 88975
dc.identifier.other dspace: 2160/1429
dc.identifier.uri http://hdl.handle.net/2160/1429
dc.description Gohm, Rolf; Kummerer, B.; Lang, T., (2006) 'Non-commutative symbolic coding', Ergodic Theory and Dynamical Systems 26(5) pp.1521-1548 RAE2008 en
dc.description.abstract We give a non-commutative generalization of classical symbolic coding in the presence of a synchronizing word. This is done by a scattering theoretical approach. Classically, the existence of a synchronizing word turns out to be equivalent to asymptotic completeness of the corresponding Markov process. A criterion for asymptotic completeness in general is provided by the regularity of an associated extended transition operator. Commutative and non-commutative examples are analysed. en
dc.format.extent 28 en
dc.language.iso eng
dc.relation.ispartof Ergodic Theory and Dynamical Systems en
dc.title Non-commutative symbolic coding en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1017/S0143385706000332
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account